Previous |  Up |  Next


Title: Zero convergent solutions for a class of $p$-Laplacian systems (English)
Author: Marini, Mauro
Author: Matucci, Serena
Author: Řehák, Pavel
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 279-287
Category: math
MSC: 34B15
MSC: 34C11
Date available: 2009-02-11T16:56:36Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_33.pdf 344.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo